# SDR REXA2021020800055

- Difficulty date: January 16, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6003808731
- Condition: Cracked
- Location: Pax Door
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR UPPER STOP FITTING CRACKED AT FS 310 FRAME.   REMOVED AND REPLACED UPPER STOP FITTING @ FS 310 PAX DOOR OPENING WITH PART #600-38087-31 IAW CRJ 200 SRM 57-42-21 REMOVED TAPE.

"
